| Model Number |
F2/8TA23S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.The user manual contains the following warning ¿do not use excessive pressure, such as bending or prying, on attachments or dissecting tools.This may cause tool to bend or break and cause injury to patient, operator and/or operating room staff.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that when cutting the skull bone, the wick broke cleanly.It was reported that there was no patient impact.
Additional Manufacturer Narrative
Report confirmed.Evaluation determined that the tool returned was used and broken.Fracture geometry and location were consistent with tool exit from attachment where the greatest stress in bending.The most likely cause of failure was fatigue in plane bending and can be caused when the tool is pressed to dissect or a side load was applied to the tool while it was not rotating.The user manual contains the following warning ¿bending or prying may break the accessory, causing harm to patient or staff.Do not use excessive force to pry or push bone with the attachment, tool or blade during dissection.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.